RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 1(337), Pages 173–174 (Mi umn370)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Conjugacy of Morse functions on 4-manifolds

A. O. Prishlyak

National Taras Shevchenko University of Kyiv

DOI: https://doi.org/10.4213/rm370

Full text: PDF file (230 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:1, 170–171

Bibliographic databases:

MSC: Primary 57R70; Secondary 57R65, 57N13
Accepted: 01.12.2000

Citation: A. O. Prishlyak, “Conjugacy of Morse functions on 4-manifolds”, Uspekhi Mat. Nauk, 56:1(337) (2001), 173–174; Russian Math. Surveys, 56:1 (2001), 170–171

Citation in format AMSBIB
\Bibitem{Pri01}
\by A.~O.~Prishlyak
\paper Conjugacy of Morse functions on 4-manifolds
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 1(337)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn370}
\crossref{https://doi.org/10.4213/rm370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1845656}
\zmath{https://zbmath.org/?q=an:0988.57020}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..170P}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 1
\pages 170--171
\crossref{https://doi.org/10.1070/rm2001v056n01ABEH000370}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170126400015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035613294}


Linking options:
  • http://mi.mathnet.ru/eng/umn370
  • https://doi.org/10.4213/rm370
  • http://mi.mathnet.ru/eng/umn/v56/i1/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:167
    Full text:99
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019